MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 39XØ24.5

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 39XØ24.5
Catalog Number 04.01.0170
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 october 2018.Lot 163797: (b)(4) items manufactured and released on 20 december 2016.Expiration date: 2021-10-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reverse shoulder system humeral reverse hc liner ø39/+3mm (k170452).Lot 173396: (b)(4) items manufactured and released on 21 june 2017.Expiration date: 2022-05-29 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director on 10 october 2018.Dislocation of primary rsa one month after index operation in an overweight patient with a small humerus and the results of a former fracture.We can see no indication of a faulty device originating the problem.Dislocations in rsa's are a rather common adverse event, often due to progression of the disease to the soft tissues or insufficient recuperation of soft tissue tension postoperatively.
 
Event or Problem Description
Revision surgery performed 2 months after primary surgery due to luxation.Humerus dislocated from glenoshere.

Brand Name
REVERSE SHOULDER SYSTEM GLENOSPHERE 39XØ24.5
Common Device Name
GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7951005
Report Number3005180920-2018-00768
Device Sequence Number16509767
Product Code PHX
UDI-Device Identifier07630040706575
UDI-Public07630040706575
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/10/2021
Device Catalogue Number04.01.0170
Device Lot Number163797
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2018
Initial Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;